# SDR CALA2013112793298

- Difficulty date: November 26, 2013
- Submitted: November 27, 2013
- Operation: Air carrier
- Aircraft: N556UA
- Make and model: Boeing 757222
- Aircraft serial: 26650
- Aircraft time: 70,324 hours, 25,779 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Unsecure
- Location: Crash Axe
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRASH AXE RETENTION STRAP FALLING OFF, NEEDS ANCHORING.  SECURED STRAP & STOWED CRASH AXE.
